# SDR DALA2021040602014

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 65,247 hours, 24,356 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(LOG 6872619) NO DEFECTS NOTED AT THIS TIME . C/W SMOKE OR FUMES IN CABIN PER B737 TASK 21-00-00-810-806 AND B737 TASK 21-45-00-700-802. NO FUMES NOTED AT THIS TIME. RESET LAV D SMOKE DETECTOR FAULT CLEARED, OK FOR SVC.
